MathSciNet Relay Station
MathSciNet bibliographic data
MR1810748 (2002b:53135) 53D35
Eliashberg, Y.; Polterovich, L. Partially ordered groups and geometry of contact transformations. Geom. Funct. Anal. 10 (2000), no. 6, 1448–1476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement